# SDR DXTA200803281

- Difficulty date: September 21, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF HAD STRONG ODOR OF HOT WIRE OR RUBBER.
